ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain..PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis..TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache..ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free..PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
Sometimes you may see variation in product price due to “different seller” or “offer ended”.
Product prices and availability are accurate as of the date/time indicated above and are subject to change. Any price and availability information displayed on the Merchant’s Site at the time of purchase will apply to the purchase of this product..
deonus.com has no control over and makes no warranty or guarantee regarding the quality, usability, safety, morality or legality of any aspect of the items listed, the truth or accuracy of the listings or the ability of sellers to sell items or honor their coupon or promotion..
Coupons and Deals are valid at the time of posting and it may expire anytime.
We may get a commission if you purchase this Product from the Seller. But It does not add any additional cost to the buyer while buying products.
deonus.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for website owners to earn fees by linking to Amazon.com .